R Balasubramanian ; K Ramachandra - Hardy-Littlewood first approximation theorem for quasi $L$-functions

hrj:148 - Hardy-Ramanujan Journal, January 1, 2004, Volume 27 - 2004 - https://doi.org/10.46298/hrj.2004.148
Hardy-Littlewood first approximation theorem for quasi $L$-functionsArticle

Authors: R Balasubramanian 1; K Ramachandra 2

The object of the present note (which is an addendum to [R. Balasubramanian and K. Ramachandra, Indian J. Pure Appl. Math. 18 (1987), no. 9, 790--793]) is to make a few remarks on the results and prove that a certain quasi $L$-function $L(s,\chi)$ is uniformly convergent in any compact subset, and that it can be continued as an entire function.

Volume: Volume 27 - 2004
Published on: January 1, 2004
Imported on: March 3, 2015
Keywords: quasi L-functions, approximation theorems,[MATH] Mathematics [math]

Consultation statistics

This page has been seen 152 times.
This article's PDF has been downloaded 166 times.